# SDR ASAA0210238

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND SIDEWALL SUPPORT PLATE AT BODY STR 787-787+10, STRINGER 26R CORRODED.  REMOVED AND REPLACED SIDEWALL SUPPORT PLATE IAW SRM.
